# SDR 98FDEA00659

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65564413
- Condition: Corroded
- Location: Bs 950-967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 152  CORROSION ON OUTBOARD FLANGE OF L/H KEEL BEAM BS 950F+17.  **  S/D  **  REPAIRED L/H KEEL BEAM PER FEDEX SR 27-53-023 & FEDEX SRM 53-10-4 AT BS 950F+17.
